# SDR CA970327011

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Bolt
- Part number: 41000455
- Condition: Misinstalled
- Location: Hydraulic Servo
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) SERVO SENT FOR REPAIR.  PER AD CF96-11R2 AND BELL SB 206-67A-01, A BOLT WAS FOUND SUSPECT.  UNIT REPAIRED, BOLT REPLACED.
